I was expecting that I may wake up feeling a bit nauseous and sickly today, but instead I was woken in the middle of the night by an excruciating pain in my right knee, through to my hip. I could only assume that this was a strange side effect of the Methotrexate since I hadn’t had much trouble with those particular joints recently and hadn’t injured myself. The only pain I can compare it to is the type I experienced years ago after a steroid injection crystalised in my knee – a real ‘crying out’ type pain. Tramadol helped take the edge off a little but only for a few hours; I took doses at 3am, 7am and then 12noon – but by evening the pain had disappeared as quick as it started and is now just a dull ache.
I think I’m right in believing that this is a side effect of the Methotrexate, for whatever reason. The leaflet does say that it can cause bone pain – I just hope that it doesn’t happen every time I take it.